cough-cold-icon
Chest pain
Hello sir, my sister is a pulmonary TB patient. And she is taking medicine for 2 months but sometimes she had pain in chest.we don't know it is heart pain or gastric pain. Please give me some info about it .
74 Views v

Answers (4)

Like the answers? Consult privately with the doctor of your choice

I understand your concern but your problem needs detailed elaboration you can consult online with a pulmonologist
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +192
Consult with a doctor
Online now
Do a online consultation with a pulmonologist for further evaluation and management
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
TB medications have potential for Gastric upset and Gastritis.it may be due to This .or may be due to underlying TB causing Pleurisy.
Next Steps
CT THORAX
Health Tips
Antacids ,drink plenty of water
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Hi. I understand your concern s. Open a private chat consult for a detailed analysis of your symptoms and treatment prescription
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.